# SDR MASA200700034

- Difficulty date: January 16, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 22,742 hours, 21,506 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Location: Smoke Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7057 DEN.  FALSE SMOKE WARNING IN THE LAV.  MX INSPECTED THE SMOKE DETECTOR AND IT APPEARED TO BE WORKING NORMALLY.
